0

votes

Strange Reaction to Dramamine on Paleo

Asked on June 29, 2013
Created June 29, 2013 at 3:00 AM

Every few years I wake up dizzy and have to take dramamine. Normally it reduces dizziness, acts a like a sedative, and causes no other issues. I've been eating paleo for the last few months and took some dramamine earlier today. I'm still dizzy and now have nervous energy, stomach pains, and a foggy feeling. It may be a coincidence and I may just be getting sick, but I've never felt dizzy with any illness before. The only difference I can see is that I'm eating paleo, which is bound to cause the body to react differently to ingested substances. Anyone else have a strange reaction to medicine on paleo?

Frontpage book

Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!

0 Answers

Answer Question


Get FREE instant access to our
Paleo For Beginners Guide & 15 FREE Recipes!